# SDR 2004F00102

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N521RC
- Make and model: Agusta A119
- Aircraft serial: 14019
- Aircraft time: 878 hours, 3,947 cycles
- Engine: Pwa PT6*
- Engine time: 826 hours, 1,395 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 129010160115
- Condition: Broken
- Location: M/R Bond
- Part time: 20 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BONDING STRAP BROKEN.  THIS IS A CONSTANT PROBLEM, PORTION OF THE STRAP WHICH CONTINUES TO BREAK IS MADE OF COPPER.  THIS END OF THE STRAP BOLTS TO A STAINLESS STEEL CONNECTION WHICH NEVER BREAKS.  THE ENDS OF THE BONDING STRAPS SHOULD BE MADE OF A STAINLESS STEEL MATERIAL OR SOMETHING MORE RELIABLE THAN A COPPER FITTING.
